# SDR PCAA9700619

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHTING SYSTEM POWER SUPPLY AT POSITION NR 600.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
